MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1: patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 results generated by the alinity c processing module for a patient, which were inconsistent with the patient¿s clinical picture and the enzymatic creatinine result.The following data was provided: on (b)(6) 2025 creatinine2 results = 3.36, 3.43, and 3.44 mg/dl.On (b)(6) 2025 sid: (b)(6): creatinine2 result = 3.75 mg/dl.Enzymatic creatinine result = <0.10 mg/dl (reference range is 0.72 to 1.3 mg/dl).Other results provided: cystatic c result = normal.Urea result = normal.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 results generated by the alinity c processing module for a patient, which were inconsistent with the patient¿s clinical picture and the enzymatic creatinine result.The following data was provided: (b)(6) 2025 creatinine2 results = 3.36, 3.43, and 3.44 mg/dl.(b)(6) 2025 sid (b)(6): creatinine2 result = 3.75 mg/dl.Enzymatic creatinine result = <0.10 mg/dl (reference range is 0.72 to 1.3 mg/dl).Other results provided: cystatic c result = normal.Urea result = normal.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated creatinine2 results included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, and a labeling review.In-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 70002ud00.A review of tracking and trending for the creatinine2 assay (list number 04t91) did not identify an increase in complaint activity related to the complaint issue.A review of the device history record did not identify any non-conformances or deviations with lot number 70002ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer¿s issue.In-house accuracy testing was performed using retained reagent kit of the complaint lot, and all specifications were met, indicating that the lot is performing as expected.Based on this investigation, no systemic issue or deficiency with the creatinine2 reagent, lot number 70002ud00, was identified.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22017961
Report Number3005094123-2025-00237
Device Sequence Number8641767
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)260201(10)70002UD00
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number04T91-20
Device Lot Number70002UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown